# SDR SWAA2022020890947

- Difficulty date: January 9, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 39,006 hours, 18,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO BAY L/H SIDEWALL SUPPORT HAS CORROSION STA 500D AT LBL22. / NO ALLOWABLE DAMAGE FOUND IN SRM FOR FWD CARGO BAY L/H SIDEWALL SUPPORT STA 500D LBC22. PART IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02. REMOVED AND REPLACED SIDEWALL SUPPORT P/N 143A9485-30 IAW. SRM 51-40-02 AND DWG 143A9481.
